# SDR SWAA2016080554587

- Difficulty date: July 26, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO SKIN ANGLE CORRODED AT BS 867, BETWEEN STR 27L TO STR 27R.  REPAIRED ANGLE IAW SRM.
